Asymptotic finite element method for boundary value problems

Pinchas Bar‐Yoseph, Moshe Israeli

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

The Asymptotic Finite Element method for improvement of standard finite element solutions of perturbation equations by the addition of asymptotic corrections to the right hand side terms is presented. It is applied here to 1‐D and 2‐D diffusion–convection equations and to non‐linear similarity equations. Excellent results were obtained without the a priori use of special trial and test functions. Theoretical expectations were confirmed.

Original languageEnglish
Pages (from-to)21-34
Number of pages14
JournalInternational Journal for Numerical Methods in Fluids
Volume6
Issue number1
DOIs
StatePublished - Jan 1986
Externally publishedYes

Fingerprint

Dive into the research topics of 'Asymptotic finite element method for boundary value problems'. Together they form a unique fingerprint.

Cite this